# SDR IPXA2024100844134

- Difficulty date: August 25, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,319 hours, 4,530 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: D1C1C2C3C4
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 1960 S-38L (REPAIR). ACCOMPLISHED REPAIR I.A.W UPS EO-91518-REQ1 REV.1 AND SRM 53-60-03-2R-9 REV.43 AND EGAT WORK SHEET NO.40756.
